Research p-r papers

Laureano, R. D.; Mendes, D. A. and Ferreira, M. A. M.; (2013). Dislocated Negative Feedback Control with Partial Replacement between Chaotic Lorenz Systems, Mathematica Aeterna – International Journal for Pure and Applied Mathematics (ISSN: 1314-3344), ZentralBlatt MATH – Springer Verlag, 3 (5), 337-348

Laureano, R. D.; (2013). A Note on the Anosov Closing Lemma, International Journal of Academic Research, 5 (4), 189-193 (DOI:10.7813/2075-4124.2013/5-4/A.26)

Laureano, R. D.; (2013). Cohomology of Discrete Dynamical Systems, Journal of Mathematics and Technology (ISSN: 2078-0257), ZentralBlatt MATH – Springer Verlag, 4 (2), 44-48

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s